# SDR CA130308009

- Difficulty date: March 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 8,580 hours
- Engine: Ge CFM567B24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481037
- Condition: Cracked
- Location: Cockpit
- Part time: 9,262 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CAPT`S NR 2 SLIDING WINDOW CRACKED FOLLOWING ARRIVAL AT THE GATE.  WINDOW WAS REPLACED IAW AMM 56-12-11.
